# SDR SIMA20150217010

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE SKIN CRACKED AT RIVETS TWO EACH, FRAME 77.  REPAIRED SKIN CRACK ON LT EXTERNAL SKIN IAW ERS-EM-53MR-1112 PART A.
